Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 63, NWS Tallahassee, FL

May 5, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 5, 2008, 1:45 PM CDT for 16 counties in Florida. It took effect at May 6, 2008, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2008, 1:45 PM CDT (18:45 UTC)
In effect from
May 6, 2008, 11:00 AM CDT
Expired
May 6, 2008, 8:00 PM CDT
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 051845
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT MON MAY 5 2008

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY AND VERY HIGH DISPERSION...

...RED FLAG WARNING IN EFFECT FOR THE SAME AREAS FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING FOR THE SAME REASONS...

.DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH
FLORIDA ONCE AGAIN TUESDAY AFTERNOON DUE TO THE PRESENCE OF A DRY
AIRMASS AND FORECAST DISPERSION VALUES ABOVE 75. DRY CONDITIONS
WILL ALSO OCCUR OVER SOUTHEAST ALABAMA AND OUR GEORGIA ZONES ON
TUESDAY BUT RED FLAG THRESHOLDS WILL NOT BE MET.

FLZ007-009>019-026>029-034-060100-
/O.UPG.KTAE.FW.A.0056.080506T1600Z-080507T0100Z/
/O.NEW.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/
/O.CON.KTAE.FW.W.0062.000000T0000Z-080506T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
245 PM EDT MON MAY 5 2008 /145 PM CDT MON MAY 5 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING DUE TO THE COMBINATION OF VERY HIGH DISPERSIONS AND
LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND HIGH DISPERSION WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
4 follow-up statements
000 
WWUS82 KTAE 060105
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EDT MON MAY 5 2008

...RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND VERY HIGH 
DISPERSION...

.DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH
FLORIDA ONCE AGAIN TUESDAY AFTERNOON DUE TO THE PRESENCE OF A DRY
AIR MASS AND FORECAST DISPERSION VALUES ABOVE 75.

FLZ007-009>019-026>029-034-061130-
/O.EXP.KTAE.FW.W.0062.000000T0000Z-080506T0100Z/
/O.CON.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
905 PM EDT MON MAY 5 2008 /805 PM CDT MON MAY 5 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 9 PM EDT /8 PM CDT/ TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 9 PM EDT /8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 060801
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 AM EDT TUE MAY 6 2008

...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THE
EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION...

.DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH
FLORIDA ONCE AGAIN THIS AFTERNOON DUE TO THE PRESENCE OF A DRY
AIR MASS AND FORECAST DISPERSION VALUES ABOVE 75.

FLZ007-009>019-026>029-034-062015-
/O.CON.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
401 AM EDT TUE MAY 6 2008 /301 AM CDT TUE MAY 6 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 061859
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE MAY 6 2008

...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THE
EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR WEDNESDAY AFTERNOON
FOR THE SAME AREAS...EXCEPT FOR GULF AND FRANKLIN COUNTIES...DUE
TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO PROVIDE VERY WARM AND
DRY CONDITIONS TO THE FLORIDA BIG BEND AND PANHANDLE TODAY AND
MUCH OF WEDNESDAY...BEFORE INCREASING MOISTURE AND RAIN CHANCES
RETURN FOR THE END OF THE WEEK AS A COLD FRONT APPROACHES FROM THE
WEST...WITH NO ADDI TONAL RED FLAG CONCERNS FOR THE REST OF THE
WEEK AFTER WEDNESDAY. 


FLZ007-009>013-016>019-026>029-034-071130-
/O.NEW.KTAE.FW.A.0057.080507T1800Z-080507T2300Z/
/O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ014-015-070100-
/O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/
GULF-FRANKLIN-
259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

RUBIO/GOULD
000 
WWUS82 KTAE 061937 CCA
RFWTAE

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT TUE MAY 6 2008

...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THE
EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR WEDNESDAY AFTERNOON
FOR THE SAME AREAS...EXCEPT FOR GULF AND FRANKLIN COUNTIES...DUE
TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO PROVIDE VERY WARM AND
DRY CONDITIONS TO THE FLORIDA BIG BEND AND PANHANDLE TODAY AND
MUCH OF WEDNESDAY...BEFORE INCREASING MOISTURE AND RAIN CHANCES
RETURN FOR THE END OF THE WEEK AS A COLD FRONT APPROACHES FROM THE 
WEST...WITH NO ADDITIONAL RED FLAG CONCERNS FOR THE REST OF THE WEEK 
AFTER WEDNESDAY. 


FLZ007-009>013-016>019-026>029-034-071130-
/O.NEW.KTAE.FW.A.0057.080507T1800Z-080507T2300Z/
/O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ014-015-070100-
/O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/
GULF-FRANKLIN-
259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

RUBIO/GOULD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 5, 1:00 PM CDT, 45 minutes earlier.

Area forecast discussion, May 5, 1:00 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT MON MAY 5 2008

.SYNOPSIS...A WARM AND DRY DAY IS WELL UNDER WAY ACROSS THE CWA THIS
AFTERNOON...WITH JUST A FEW PATCHES OF MOSTLY THIN CIRRUS STREAMING
IN FROM THE W. WITH THE SLOW MOVING SFC RIDGE STILL OFF TO THE NW OF
THE REGION...WINDS ARE PERSISTING OUT OF THE N AT 5 TO 10 KTS OVER
MOST AREAS...BUT A DRY SEA BREEZE IS STILL EXPECTED TO DEVELOP LATER
THIS AFTERNOON OVER THE FL BIG BEND AND PANHANDLE. OVER THE COASTAL
WATERS...WINDS CONTINUE OUT OF THE N-NW AT 5 TO 10 KTS AS SEAS DROP
TO 1 TO 2 FEET...BUT A W-SW SEA BREEZE POTENTIALLY REACHING 10 TO 15
KTS IS PROJECTED TO KICK IN NEAR THE COAST SHORTLY.

&&

.SHORT TERM...THE WEAK SFC RIDGE TO THE NW WILL CONTINUE TO
GRADUALLY HEAD EASTWARD DURING THE NEXT FEW DAYS...REACHING A
POSITION TO THE EAST OF THE GA/FL COASTLINE BY WED AFTERNOON. UNDER
THIS SYNOPTIC PATTERN WITH TODAYS UPPER LEVEL TROF ALSO BEING
DISPLACED BY A MID AMPLITUDE RIDGE...PERSISTENCE WILL BE THE RULE
WITH VERY WARM AND DRY SPRING CONDITIONS CONTINUING ACROSS THE AREA.
HIGH TEMPS WILL ONCE AGAIN REACH THE MID TO UPPER 80S OVER THE
INTERIOR ON TUE AND WED...AND WOULD NOT BE SURPRISED TO SEE A FEW
LOCATIONS TOUCH 90 DURING THIS TIME. THE NEXT CHANCE FOR ANY SHOWERS
AND STORMS WILL HOLD OFF UNTIL THE END OF THE WEEK...AS THE CUTOFF
UPPER LOW NOW PUSHING INTO BAJA CALIFORNIA HEADS EASTWARD INTO THE
LOWER MS VALLEY ON THU. AT THIS TIME...IT STILL APPEARS THAT RETURN
FLOW MOISTURE WILL BE LIMITED ON ITS SOUTHERN FLANK...WHICH MAY KEEP
POPS IN THE 20-30 PERCENT RANGE AT BEST.

&&

.LONG TERM...THE LONG TERM PERIOD BEGINS WITH A DEEP LAYER RIDGE
OVER THE REGION AND A WEAKENING COLD FRONT APPROACHING FROM THE
WEST. THE GFS/ECMWF ARE BOTH LINING UP FAIRLY WELL WITH THE TIMING
AND EVOLUTION OF THIS WEAKENING FRONTAL BOUNDARY AS IT MOVES INTO
THE REGION. THEY GENERALLY SHOW THE FRONT LOSING ITS UPPER SUPPORT
AND LAYING OUT FROM EAST TO WEST JUST NORTH OF OUR FORECAST AREA AND
DISSIPATING BY SATURDAY. SOUTH-SOUTHWEST FLOW ACROSS OUR AREA WILL
ALLOW FOR INCREASING LOW-LEVEL MOISTURE THURSDAY THROUGH SATURDAY.
ALTHOUGH THERE WILL BE LITTLE TO NO FORCING ASSOCIATED WITH THIS
BOUNDARY JUST TO OUR NORTH...AN ISOLATED AFTERNOON SHOWER OR TWO
CANT BE RULED OUT. SATURDAY INTO SUNDAY...THE UPPER PATTERN BECOMES
MOSTLY ZONAL ACROSS THE EASTERN HALF OF THE COUNTRY WITH THE SURFACE
RIDGE AXIS JUST SOUTH OF THE FORECAST AREA ALLOWING FOR A
CONTINUANCE OF LIGHT TO MODERATE SOUTHERLY FLOW ACROSS THE CWA.
SUNDAY INTO MONDAY...THE GFS AND ECMWF BOTH SHOW THE UPPER PATTERN
BECOMING QUITE AMPLIFIED WITH AN UPPER TROUGH DIGGING SOUTHEAST FROM
THE NORTHERN PLAINS AND BRINGING A COLD FRONT ACROSS THE AREA
MONDAY. TEMPERATURES WILL REMAIN NEAR CLIMATOLOGY THROUGH THE
PERIOD.

&&

.MARINE...THE WEAK SFC PRESSURE GRADIENT WILL KEEP WINDS AND SEAS ON
THE LIGHT SIDE THROUGH WED...WITH INCREASING S-SW FLOW ON THE BACK
SIDE OF THE RIDGE FOR THU AND FRI. AT THIS TIME...WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW SCEC LEVELS THROUGH THE PERIOD...BUT ANY
FURTHER STRENGTHENING OF THE SFC LOW THAN CURRENTLY ANTICIPATED BY
THE END OF THE WEEK...COULD PUSH WINDS INTO THE 15 TO 20 KT RANGE.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH THE
FORECAST AS HIGH PRESSURE BUILDS IN ACROSS THE REGION.

&&

.FIRE WEATHER...DUE TO THE SOMEWHAT THICKER BAND OF CIRRUS WHICH HAS
AFFECTED PARTS OF THE FL BIG BEND AND PANHANDLE...THE RED FLAG
CONDITIONS GOT OFF TO A SLIGHTLY LATER START THAN EARLIER EXPECTED.
HOWEVER...ALL AREAS ARE NOW BELOW 35 PERCENT...AND WITH THE HIGH
DISPERSIONS ABOVE 75...LONG DURATIONS WILL NOT BE NECESSARY TO
VERIFY THE WARNING EVEN THOUGH THEY ARE STILL EXPECTED. ALSO...WILL
UPGRADE THE FIRE WX WATCH TO A RED FLAG WARNING ON TUE AFTN FOR LONG
DURATIONS BELOW 35 PERCENT...BUT BY WED...WE SHOULD HAVE ENOUGH
RETURN FLOW MOISTURE TO ONLY ALLOW BRIEF/IF ANY DURATIONS BELOW 35
PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  51  88  59  88  62 /  00  00  00  05  10
PANAMA CITY  57  86  61  85  67 /  00  00  00  05  10
DOTHAN       53  87  59  86  64 /  00  00  00  05  10
ALBANY       54  87  59  87  64 /  00  00  00  05  10
VALDOSTA     54  89  59  87  62 /  00  00  00  05  10
CROSS CITY   54  88  59  89  62 /  00  00  00  05  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 01Z THIS EVENING ALL ZONES.
     RED FLAG WARNING TUE AFTN ALL ZONES.
GM...NONE.

&&

AVIATION/FIRE WX...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...GIBBS
Hazardous weather outlook, May 5, 4:40 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EDT MON MAY 5 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-061000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
540 AM EDT MON MAY 5 2008 /440 AM CDT MON MAY 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WARM TEMPERATURES
AND LOW RELATIVE HUMIDITY ENHANCE THE SPREAD OF ANY WILDFIRES THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
DRY AND WARM CONDITIONS WILL PERSIST THROUGH WEDNESDAY. A COLD
FRONT WILL APPROACH MIDWEEK BUT STALL BEFORE REACHING THE AREA.
SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE
FORECAST FOR THURSDAY THROUGH SUNDAY. ORGANIZED SEVERE WEATHER IS
NOT EXPECTED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.